Additive patterns in a multiplicative group in a finite field

Geumlan Choi, Alexandra Zaharescu

Research output: Contribution to journalArticlepeer-review

Abstract

Let Fq be a field with q elements, let d > 1 be a divisor of q - 1 and Ud be the subgroup of Fqx of index d. Under some growth conditions, we show that the distribution of s-tuples of elements of Ud which follow a given additive pattern approaches a Poissonian distribution.

Original languageEnglish (US)
Pages (from-to)187-194
Number of pages8
JournalManuscripta Mathematica
Volume111
Issue number2
DOIs
StatePublished - Jun 2003

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Additive patterns in a multiplicative group in a finite field'. Together they form a unique fingerprint.

Cite this